# SDR 2009FA0000155

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: General aviation
- Aircraft: N788JL
- Make and model: Cessna 425
- Aircraft serial: 4250202
- Aircraft time: 8,496 hours, 7,167 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Truss
- Part number: 595105135
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SUPPLEMENTAL INSPECTION 54-10-02 FOUND LT WING OTBD TRUSS ASSY PN 5951051-35 SEVERELY PITTED.  SENT OUT FOR REPAIR.
